On the rationality of Kawamata log terminal singularities in positive characteristic

Christopher Hacon, Jakub Witaszek

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

We show that there exists a natural number p0 such that any three-dimensional Kawamata log terminal singularity defined over an algebraically closed field of characteristic p > p0 is rational and in particular Cohen-Macaulay.

Original languageEnglish (US)
Pages (from-to)516-529
Number of pages14
JournalAlgebraic Geometry
Volume6
Issue number5
DOIs
StatePublished - Sep 1 2019
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Geometry and Topology

Keywords

  • Kawamata log terminal singularities
  • Positive characteristic
  • Rational singularities

Fingerprint

Dive into the research topics of 'On the rationality of Kawamata log terminal singularities in positive characteristic'. Together they form a unique fingerprint.

Cite this